Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 140, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 25, 2008, 7:30 PM CDT for Iowa County, Wisconsin. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2008, 7:30 PM CDT (00:30 UTC)
- Expired
- Jul 25, 2008, 8:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Iowa County, WI
The radar
The La Crosse radar (KARX), 107 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 7:37 PM CDT | TSTM WND DMG | Gotham, WI | POWER OUTAGES AND TREE DAMAGE IN TOWN...ALSO TREE ON FIRE. |
| Jul 25, 7:40 PM CDT | HAIL 0.25 | Avoca, WI | |
| Jul 25, 7:45 PM CDT | TSTM WND DMG | 3 Ene Avoca, WI | SOME TREES BLOWN DOWN TO THE EAST NORTHEAST OF AVOCA NEAR THE WISCONSIN RIVER. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 4:45 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 676 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 260030
SVRMKX
WIC049-260115-
/O.NEW.KMKX.SV.W.0140.080726T0030Z-080726T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 PM CDT FRI JUL 25 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 815 PM CDT
* AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14
MILES NORTH OF BLACKHAWK LAKE RECREATION AREA...OR 7 MILES SOUTH OF
RICHLAND CENTER...AND MOVING SOUTHEAST AT 21 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GOVERNOR DODGE STATE PARK AND 7 MILES NORTH OF DODGEVILLE BY 815 PM
CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE CONTACT LOCAL LAW ENFORCEMENT FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTH CENTRAL WISCONSIN.
LAT...LON 4321 9042 4323 9032 4320 9022 4317 9018
4317 9011 4304 8989 4281 9022 4309 9045
4320 9044
TIME...MOT...LOC 0030Z 316DEG 19KT 4322 9038
$$
DAVIS3 follow-up statements
000
WWUS53 KMKX 260044
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
744 PM CDT FRI JUL 25 2008
WIC049-260115-
/O.CON.KMKX.SV.W.0140.000000T0000Z-080726T0115Z/
IOWA WI-
743 PM CDT FRI JUL 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR IOWA COUNTY...
AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR AVOCA...OR 11 MILES SOUTH OF RICHLAND CENTER...MOVING
SOUTHEAST AT 23 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES NORTHEAST OF HIGHLAND BY 750 PM CDT...
6 MILES NORTHEAST OF BLACKHAWK LAKE REC AREA BY 800 PM CDT...
8 MILES NORTHEAST OF EDMUND BY 810 PM CDT...
GOVERNOR DODGE STATE PARK...GOVERNOR DODGE ST PARK...DODGEVILLE AND
7 MILES WEST OF RIDGEWAY BY 815 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTH CENTRAL WISCONSIN.
LAT...LON 4321 9042 4323 9032 4320 9022 4317 9018
4317 9011 4304 8989 4281 9022 4309 9045
4320 9044
TIME...MOT...LOC 0043Z 316DEG 20KT 4316 9030
$$
FRANKS000
WWUS53 KMKX 260101
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
801 PM CDT FRI JUL 25 2008
WIC049-260115-
/O.CON.KMKX.SV.W.0140.000000T0000Z-080726T0115Z/
IOWA WI-
800 PM CDT FRI JUL 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR IOWA COUNTY...
AT 800 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR AVOCA...OR 13 MILES NORTHWEST OF
DODGEVILLE...MOVING SOUTHEAST AT 23 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTHEAST OF BLACKHAWK LAKE REC AREA BY 800 PM CDT...
8 MILES NORTHEAST OF EDMUND BY 810 PM CDT...
GOVERNOR DODGE STATE PARK...GOVERNOR DODGE ST PARK...DODGEVILLE AND
7 MILES WEST OF RIDGEWAY BY 815 PM CDT...
PEA SIZE HAIL WAS REPORTED IN AVOCA AT 740 PM...ALSO POWER OUTAGES
AND TREE DAMAGE WERE REPORTED IN GOTHAM IN RICHLAND COUNTY AT 737 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
FRIDAY EVENING FOR SOUTH CENTRAL WISCONSIN.
LAT...LON 4321 9042 4323 9032 4320 9022 4317 9018
4317 9011 4304 8989 4281 9022 4309 9045
4320 9044
TIME...MOT...LOC 0056Z 316DEG 20KT 4311 9023
$$
FRANKS000
WWUS53 KMKX 260113
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 PM CDT FRI JUL 25 2008
WIC049-260122-
/O.EXP.KMKX.SV.W.0140.000000T0000Z-080726T0115Z/
IOWA WI-
812 PM CDT FRI JUL 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR IOWA COUNTY WILL EXPIRE AT 815
PM CDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND THUS THE
WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4321 9042 4323 9032 4320 9022 4317 9018
4317 9011 4304 8989 4281 9022 4309 9045
4320 9044
TIME...MOT...LOC 0112Z 316DEG 20KT 4305 9015
$$
FRANKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:05 PM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, Jul 25, 3:05 PM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CDT FRI JUL 25 2008 .DISCUSSION...FORECAST FOCUS ON RESOLVING STRENGTH AND TIMING OF SHORT WAVES IN SWIFT UPPER WESTERLY FLOW AS RELATES TO CHANCY PRECIPITATION. .TONIGHT...POTENT SHORTWAVE TROUGH/VORTICITY MAXIMUM OVER NORTHERN MINNESOTA HELPING SUPPORT CURRENT CONVECTION OVER NORTHWEST WISCONSIN INTO EAST CENTRAL MINNESOTA...ALONG SURFACE COLD FRONT. THIS BOUNDARY IS EXPECTED TO SHIFT SOUTHEAST THIS EVENING ACROSS SOUTHERN WISCONSIN. LOCAL HIGH RESOLUTION WRF MODEL WITH LAPS INITIAL FIELDS DEPICTING SCATTERED CONVECTION FORMING ALONG AND AHEAD OF THE FRONT THIS EVENING ACROSS THE AREA. AREA RUC FORECAST SOUNDINGS SHOW EXPECTED MEAN LAYER CAPES ONLY AROUND 1000 J/KG...A REFLECTION OF THE LOW STRATUS DECK LIMITING THE INSTABILITY. THIS DECK SHOULD CONTINUE TO SLOWLY ERODE THROUGH THE EARLY EVENING HOURS. DEEP LAYER 0-6KM SHEAR VALUES EXPECTED TO BE FROM 30 TO 35 KNOTS. HOWEVER...BULK OF VORTICITY ADVECTION AND SUBSEQUENT SYNOPTIC LIFT REMAINS NORTH OF THE AREA THIS EVENING...AND COOLING EVENING TEMPERATURES HELP LOW LEVELS STABILIZE TO INCREASE MEAN LAYER CONVECTIVE INHIBITION. SO...AN ISOLATED SEVERE STORM IS POSSIBLE...BUT AM NOT EXPECTING ANYTHING WIDESPREAD. COLD FRONT MOVES SOUTH OF THE AREA AFTER MIDNIGHT. WILL LEAVE A SMALL CHANCE POP IN THE FAR SOUTHEAST COUNTIES FOR ANY LINGERING ACTIVITY. WEAK COLD AIR ADVECTION BEHIND THE FRONT WITH LOWER DEW POINTS SHOULD PREVENT FOG FORMATION. .SHORT TERM...SATURDAY THROUGH SUNDAY...WEATHER PATTERN DOMINATED BY NORTHWEST UPPER WIND FLOW DURING THIS PERIOD. SURFACE HIGH PRESSURE AND DRY MIDDLE LEVELS OF THE ATMOSPHERE KEEP CWA PRECIPITATION FREE SATURDAY AND EARLY SATURDAY NIGHT. THEN NAM/GFS/ECMWF PROGS...WHILE SHOWING PRECIPITATION POSSIBLE LATE SATURDAY NIGHT INTO SUNDAY...BEGIN TO BREAK DOWN AND DIVERGE IN AMOUNT OF PRECIPITATION GENERATED FOR CWA. GFS/ECMWF PROGS BRING LIGHT QPF AMOUNTS SOLUTIONS WHILE NAM MORE ROBUST ON OVERALL AMOUNTS. SLUG OF PRECIPITATION DOES LOOK GOOD ESPECIALLY ON SUNDAY GIVEN DECENT 310K ISENTROPIC LIFT BY PROGS. PRECIPITABLE WATER VALUES BRIEFLY RISE TO AROUND 1.5 INCHES IN RAPIDLY RETURN LOW LEVEL FLOW FROM SOUTH. DECIDED TO GO WITH A BLEND OF NAM AND GFS QPF...EXPANDING CHANCY PRECIPITATION TO INCLUDE ALL OF CWA WITH SLIGHTLY HIGHER RAIN CHANCES FOR THE SOUTHWEST PORTIONS OF CWA. .LONG TERM...MONDAY THROUGH THURSDAY...GFS/NAM/ECMWF PROGS HAVE NOSE OF WEAK HIGH PRESSURE RAPIDLY MOVING ACROSS CWA MONDAY. THIS ALLOWS WARM AIR ADVECTION TO SET UP OVER REGION MONDAY NIGHT WITH THE GFS DEPICTING A DECENT SHORT WAVE WITH ACCOMPANYING LOW PRESSURE PASSING ACROSS THE GREAT LAKES. THIS MOVEMENT MORE IN LINE WITH ECMWF SO WILL RETURN CHANCY PRECIPITATION TO CWA SOONER THAN PREVIOUS FORECAST LATE MONDAY NIGHT AND LINGER INTO TUESDAY. SOME EVIDENCE THAT THE TUESDAY NIGHT/WEDNESDAY TIME PERIOD MAY NOW BE DRY BUT ECMWF LINGERS PRECIPITATION SO HAVE DECIDED TO KEEP MENTION OF CHANCY PRECIPITATION IN FORECAST FOR NOW. STILL NO CLEAR CUT EVIDENCE OF A BIG WARM UP TEMPERATURE WISE DURING THIS PERIOD MAINLY DUE TO LACK OF PERSISTENT DEEP SOUTHWEST FLOW...SO GUIDANCE TEMPERATURES GENERALLY IN THE BALL PARK. && .AVIATION...LOW STRATUS DECK OVER THE AREA SLOWLY TRYING TO MIX OUT...THOUGH STRATUS BEING REPLACED WITH BROKEN CUMULUS CLOUDS. WILL CONTINUE TO CARRY THE MVFR CEILINGS UNTIL EARLY EVENING...WHEN VFR BROKEN CEILINGS SHOULD PREVAIL. MAY SEE SCATTERING OUT OF CUMULUS FROM TIME TO TIME. TIMING OF CONVECTION THROUGH THE TAF SITES GENERALLY BETWEEN 00Z AND 06Z SATURDAY...THOUGH TOUGH TO PINPOINT. WILL JUST MENTION CB SUFFIX IN CLOUD GROUP IN TAFS FOR NOW. NOT EXPECTING FOG TO FORM WITH WEAK COLD AIR ADVECTION AND DRIER DEW POINTS LATER TONIGHT. VFR CONDITIONS ARE THEN EXPECTED THROUGH 00Z SUNDAY AFTER THE FRONTAL PASSAGE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...17/ZAJDEL AVIATION/MARINE...08/WOOD
Hazardous weather outlook, Jul 25, 5:30 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 530 PM CDT FRI JUL 25 2008 WIZ046-047-051-052-056>060-062>072-261015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 530 PM CDT FRI JUL 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING MAINLY NORTH AND WEST OF MADISON. THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING ACROSS THE REST OF SOUTHERN WISCONSIN...LINGERING IN THE FAR SOUTHEAST COUNTIES AFTER MIDNIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTHERN WISCONSIN. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE SATURDAY NIGHT ACROSS PORTIONS OF SOUTH CENTRAL WISCONSIN. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...AND AGAIN MONDAY NIGHT THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. LMZ643>646-261015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 530 PM CDT FRI JUL 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING...LINGERING AFTER MIDNIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NEARSHORE WATERS. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...AND AGAIN TUESDAY THROUGH WEDNESDAY NIGHT. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 25, 6:08 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 608 PM CDT FRI JUL 25 2008 WIZ046-047-051-052-056>060-062>072-260115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 608 PM CDT FRI JUL 25 2008 ...SEVERE THUNDERSTORM WATCH NUMBER 751 IS IN EFFECT UNTIL 11 PM CDT FOR MARQUETTE...SAUK...IOWA...DANE...AND COLUMBIA COUNTIES... AT 605 PM CDT...THE NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS MOVING INTO SOUTHERN WISCONSIN FROM THE WEST. THESE CELLS ARE TRAVELING SLOWLY TO THE SOUTHEAST AT 15 TO 20 MPH. THE CURRENT STORM MOTION WOULD BRING THE STORMS IN VERNON AND MONROE COUNTIES INTO WESTERN SAUK COUNTY AROUND 8 PM. IF THESE STORMS CAN MAINTAIN THEIR INTENSITY...THEY HAVE THE POTENTIAL OF PRODUCING HAIL TO THE SIZE OF PENNIES AND WIND GUSTS IN EXCESS OF 60 MPH. IN ADDITION...THE SLOW STORM MOTION COULD PRODUCE SOME LOCALLY HEAVY RAINFALL. THOSE PEOPLE IN THE WATCH COUNTIES SHOULD STAY TUNED FOR UPDATES AS THESE STORMS EVOLVE AND MOVE TO THE SOUTHEAST. FRANKS
Special weather statement, Jul 25, 7:02 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 702 PM CDT FRI JUL 25 2008 WIZ046-047-056-057-062-063-067-068-260215- MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE 702 PM CDT FRI JUL 25 2008 ...SEVERE THUNDERSTORM WATCH NUMBER 751 IS IN EFFECT UNTIL 11 PM CDT FOR MARQUETTE...SAUK...IOWA...DANE...AND COLUMBIA COUNTIES... AT 700 PM CDT...THE NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS MOVING ACROSS SOUTHERN WISCONSIN. THESE CELLS ARE TRAVELING SLOWLY TO THE SOUTH SOUTHEAST AT 15 TO 20 MPH. THE CURRENT STORM MOTION WOULD BRING THE STORMS IN VERNON...CRAWFORD...AND RICHLAND COUNTIES INTO NORTHWESTERN IOWA COUNTY AND SOUTHWESTERN SAUK COUNTY AROUND 800 PM. IF THESE STORMS CAN MAINTAIN OR INCREASE IN INTENSITY...THEY HAVE THE POTENTIAL OF PRODUCING HAIL TO THE SIZE OF PENNIES AND WIND GUSTS AROUND 60 MPH. IN ADDITION...THE SLOW STORM MOTION COULD PRODUCE SOME LOCALLY HEAVY RAINFALL. HOWEVER...THERE HAS BEEN A GRADUAL WEAKENING TREND WITH THESE STORMS. THOSE PEOPLE IN THE WATCH COUNTIES SHOULD STAY TUNED FOR UPDATES AS THESE STORMS EVOLVE AND MOVE TO THE SOUTHEAST. FRANKS
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.